# SDR HNAA2014060200169

- Difficulty date: June 2, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 54,500 hours, 61,619 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Contactor
- Part number: AJA4N176
- Condition: Burned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

APU FAIL LIGHT ILLUMINATED DURING START.  AUX AND MAIN CIRCUIT BREAKERS TRIPPED. SMOKE, FIRED BOTTLE.  FOUND APU START CONTACTOR WELDED.  COLLARED CIRCUIT BREAKER.  R & R APU START CONTACTOR AND SMALL CABLE ASSY,  EGT, SWAP HARNESS IAW BULLETIN 49-8.  OPS CHECKED GOOD.
